MPN Voice
3,006 members4,567 posts

Vascular eczema

Hello, after being told my husband with polycythemia had been suffering cellulitis both legs for a year and been on antibiotics all this time, dermatology now think it has been vascular eczema. This I think means his vein legs are not working properly but the doctor does not seem ready to refer him to the vascular clinic. My question is that with PV clots are more common so am I right in thinking this must be addressed. He is not on any blood thinners just hydroxycarbomide as he had a major stomach bleed on aspirin. Thank you

3 Replies
oldestnewest

Hi Tissi, I have some advice from Prof Harrison for you, she has said - usually happens after a DVT so in that sense may be more common after PV. Leg rash may be exacerbated by hydrea so probably important to get a dermatology review. I hope this helps. Maz.

Reply

I have the same thing. I am on hydoxyurea and aspirin. My dermatologist has given me some fexofenadine hydrochloride for it, but I haven't taken it yet.

Reply

Thanks for the replies. We are seeing consultant for polycythemia next week so will see what she has to say about this. Thanks again.

Reply

You may also like...